MAUDE Adverse Event Report: TriMed, Inc. Torx Threaded Peg, 18mm

TriMed, Inc. Torx Threaded Peg, 18mm
Catalog Number TPEG-18
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
Torx Threaded Peg, 18mm
Common Device Name
Torx Threaded Peg, 18mm
Manufacturer (Section D)
TriMed, Inc.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TriMed, Inc.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
+1(661)255-7406
MDR Report Key50809169
Report Number2031009-2026-00014
Device Sequence Number15589289
Product Code JDS
UDI-Device Identifier00842188108372
UDI-Public00842188108372
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K951302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTPEG-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown